Alert archive / Montana / Flash Flood Warnings in 2011
Flash Flood Warning 12, NWS Billings, MT
NWS Billings, MT issued this flash flood warning at Jun 7, 2011, 3:20 AM MDT for Musselshell County, Rosebud County, Treasure County, Montana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2011, 3:20 AM MDT (09:20 UTC)
- Expired
- Jun 7, 2011, 6:15 AM MDT
- In force
- 3 hr
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Musselshell County, MT, Rosebud County, MT, Treasure County, MT
The radar
The Billings radar (KBLX), 113 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2276 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
883
WGUS55 KBYZ 070920
FFWBYZ
MTC065-087-103-071215-
/O.NEW.KBYZ.FF.W.0012.110607T0920Z-110607T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
320 AM MDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MUSSELSHELL COUNTY IN CENTRAL MONTANA...
NORTHWESTERN ROSEBUD COUNTY IN SOUTHEAST MONTANA...
NORTHWESTERN TREASURE COUNTY IN SOUTHEAST MONTANA...
* UNTIL 615 AM MDT
* AT 303 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR
ESTIMATES 3 TO 4 INCHES OF RAIN HAS FALLEN OVER THIS AREA SINCE
LAST EVENING...WITH HEAVY RAINFALL SINCE 230 AM MDT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MELSTONE.
FLOOD WATERS ARE MOVING DOWN MUGGINS CREEK FROM ROSEBUD COUNTY TO
THE YELLOWSTONE RIVER.
* THIS INCLUDES PORTIONS OF HIGHWAY 12 AND ROADS ALONG MUGGINS
CREEK. ANY ROADS CROSSING MUGGINS CREEK MAY HAVE WATER RUNNING
OVER THEM AT THIS TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BILLINGS.
&&
LAT...LON 4629 10724 4622 10747 4675 10805 4677 10801
4677 10786 4684 10786 4687 10761 4686 10756
$$2 follow-up statements
037
WGUS75 KBYZ 071113
FFSBYZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
513 AM MDT TUE JUN 7 2011
MTC065-087-103-071215-
/O.CON.KBYZ.FF.W.0012.000000T0000Z-110607T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSSELSHELL MT-TREASURE MT-ROSEBUD MT-
513 AM MDT TUE JUN 7 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM MDT FOR
NORTHWESTERN ROSEBUD...NORTHWESTERN TREASURE AND NORTHEASTERN
MUSSELSHELL COUNTIES...
LIGHT RAIN AND ISOLATED SHOWERS CONTINUE OVER THE WARNED AREA.
THOUGH HEAVY RAIN HAS STOPPED...IT WILL TAKE TIME FOR THE FLOOD
WATERS TO RUN OFF COMPLETELY AND DRAIN DOWN MUGGINS CREEK INTO THE
YELLOWSTONE. THOSE IN THE VICINITY MUGGINS CREEK NEED TO REMAIN
ALERT TO THE POSSIBILITY OF FLOODING. FLOOD WATERS CAN BE DIFFICULT
TO SEE AT NIGHT...DRIVE SLOW AND USE CAUTION IF DRIVING ALONG
MUGGINS CREEK.
LAT...LON 4629 10724 4622 10747 4675 10805 4677 10801
4677 10786 4684 10786 4687 10761 4686 10756
$$117
WGUS75 KBYZ 071217
FFSBYZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
617 AM MDT TUE JUN 7 2011
MTC065-087-103-071225-
/O.EXP.KBYZ.FF.W.0012.000000T0000Z-110607T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSSELSHELL MT-TREASURE MT-ROSEBUD MT-
617 AM MDT TUE JUN 7 2011
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN ROSEBUD...
NORTHWESTERN TREASURE AND NORTHEASTERN MUSSELSHELL COUNTIES...
RAINFALL ENDED A COUPLE OF HOURS AGO AND NO REPORTS OF FLOODING HAVE
BEEN RECEIVED...THEREFORE THE WARNING IS CANCELLED. BE ALERT FOR
ANY WASHED OUT ROADS IN THE AREA AND REPORT ANY HAZARDS OR FLOODING
TO LOCAL LAW ENFORCEMENT.
LAT...LON 4629 10724 4622 10747 4675 10805 4677 10801
4677 10786 4684 10786 4687 10761 4686 10756
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 3:15 AM MDT, 5 minutes earlier.
Area forecast discussion, Jun 7, 3:15 AM MDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
315 AM MDT TUE JUN 7 2011
.SHORT TERM...VALID FOR TDY AND WED...
SCATTERED SHOWERS WITH HEAVY RAIN ACROSS THE AREA TONIGHT. EXPECT
THE SHOWERS TO CONTINUE THROUGH THE NIGHT. RADAR INDICATES THESE
STORMS ARE NOT WELL ORGANIZED...SO NO EXPECTATION OF SEVERE
HAIL...WIND OR TORNADOES FOR THE REST OF THE NIGHT. HAVE RECEIVED
SEVERAL REPORTS OF HEAVY RAIN...BUT NO REPORTS OF FLOODING.
TODAY SHOWERS WILL CONTINUE WITH THE HEAVIEST PRECIPITATION WEST
OF BILLINGS. AS THE UPPER LEVEL LOW PROGRESSES NORTHEAST...WRAP
AROUND MOISTURE WILL CAUSE WIDESPREAD SHOWERS NORTH AND WEST OF
BILLINGS. AS THE SURFACE LOW PROGRESSES OVER SOUTHEASTERN MONTANA
STRONG WEST WINDS WILL MIX DOWN DURING THE DAY. PRECIPITABLE WATER
VALUES REMAIN HIGH ACROSS MUCH OF THE AREA...SO SHOWERS WILL
LIKELY PRODUCE MODERATE TO HEAVY RAIN.
WEDNESDAY WILL ALSO BE UNSETTLED WEST OF BILLINGS AS ANOTHER UPPER
LEVEL LOW APPROACHES FROM THE NORTHWEST. AND INDUCED RIDGE OVER
THE EASTERN ZONES WILL HELP SUPPRESS SHOWERS THERE...BUT LEFT A
SLIGHT CHANCE OF SHOWERS IN THE FORECAST. THE AREA REMAINS VERY
MOIST...AND THE WEAKEST DISTURBANCE COULD TRIGGER SHOWERS. THE
STABILITY WITH THIS NEXT APPROACHING SYSTEM LOOKS MUCH BETTER.
EAST WINDS WITH THIS SYSTEM WILL ORIGINATE FROM A HIGH PRESSURE
SYSTEM OVER CANADA AND WILL BRING IN COOL AIR AT LOW LEVELS TO
HELP STABILIZE THE ATMOSPHERE. LEACH
.LONG TERM...VALID FOR THU...FRI...SAT...SUN...MON...
THURSDAY AND FRIDAY SYSTEM LOOKS LIKE A BIGGER PRECIPITATION
THREAT THIS MORNING THAN IT HAS OVER THE PAST COUPLE OF DAYS DUE
TO A MORE NORTHERLY TRACK. PREVIOUSLY THIS SYSTEM WAS TO TRACK
ACROSS SOUTHERN WYOMING AS OPPOSED TO THE CURRENT TRACK OVER
NORTHERN WYOMING. THE NORTHERLY TRACK WOULD KEEP STRONGER
DIFFLUENT FLOW ALOFT PROVIDING WIDESPREAD LIFT FOR PRECIPITATION
GENERATION. ALREADY HAVE HIGH CHANCE TO LIKELY POPS IN FOR THIS
TIME FRAME SO LEFT THOSE ALONE...BUT DID BUMP QPF AMOUNTS UP
TOWARD HALF AN INCH. WEAK RIDGING WILL DIMINISH SHOWER AND
THUNDERSTORM COVERAGE FOR LATE FRIDAY THROUGH SATURDAY...BUT WILL
STILL SEE A FEW STORMS IN THE AREA DUE TO DAYTIME HEATING AND
MOIST LOWER ATMOSPHERE. ANOTHER TROF BEGINS TO INFLUENCE THE AREA
SUNDAY INTO THE EARLY PORTION OF NEXT WEEK. FLOW REMAINS
SOUTHWESTERLY DURING THIS TIME FRAME SO TEMPERATURES WILL BE A BIT
WARMER THAN THE END OF THIS WEEK...BUT CLOUD COVER AND SCATTERED
CONVECTION FROM THE PACIFIC MOISTURE ENTRAINED IN THIS FLOW WILL
KEEP HIGHS FROM GETTING HIGHER THAN THE LOW TO MID 70S. CHAMBERS
&&
.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
DAY ACROSS THE FORECAST AREA. LOCAL IFR CONDITIONS DUE TO HEAVY
PRECIPITATION CAN BE EXPECTED NEAR ANY STORMS. WEST WINDS WILL BE
GUSTY ACROSS THE AREA TODAY WITH GUSTS OF 25 TO 35 KTS. CHAMBERS
&&
.PRELIMINARY POINT TEMP/POPS...
TDY WED THU FRI SAT SUN MON
-------------------------------------------------------
BIL 063 045/059 044/057 045/067 048/068 048/066 051/066
6/T 44/W 66/T 43/T 23/T 32/T 32/T
LVM 059 041/057 040/059 040/067 043/066 043/065 044/064
9/T 56/W 76/T 43/T 33/T 32/T 23/T
HDN 067 045/064 046/062 046/070 048/073 049/070 052/069
5/T 43/W 56/T 53/T 22/T 32/T 32/T
MLS 065 045/061 046/059 048/065 049/070 052/069 054/068
5/T 53/W 26/T 53/T 23/T 42/T 32/T
4BQ 073 045/062 045/062 047/066 048/072 050/072 052/070
4/T 33/W 36/T 53/T 22/T 32/T 33/T
BHK 068 045/061 044/060 046/063 047/068 049/069 053/068
5/T 52/W 25/T 53/T 22/T 42/T 33/T
SHR 068 044/060 043/061 043/065 044/069 045/069 048/067
3/T 34/W 57/T 52/T 32/T 22/T 32/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON FOR ZONES
28-29-42-63.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jun 6, 3:07 PM MDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 307 PM MDT MON JUN 6 2011 MTZ028>042-056>058-063>068-WYZ098-099-072115- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 307 PM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SOME THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST MONTANA WILL LIKELY BE SEVERE LATE THIS AFTERNOON AND TONIGHT. LARGE HAIL IS THE BIGGEST THREAT FROM THESE STORMS...BUT TORNADOES AND SEVERE WINDS ARE ALSO POSSIBLE. THOSE WORKING OR RECREATING OUTDOORS SHOULD STAY ALERT AND BE PREPARED FOR SEVERE WEATHER. CHECK THE LATEST FORECASTS AND WARNINGS FREQUENTLY SINCE THE WEATHER WILL CHANGE QUICKLY. RISES ARE EXPECTED TO CONTINUE IN RIVERS AND STREAMS THROUGH TONIGHT DUE TO THE RECENT WARM TEMPERATURES...ESPECIALLY IN AND NEAR MOUNTAINS. ADDITIONAL RAINFALL TONIGHT MAY ALSO CAUSE ADDITIONAL RISES. THOSE LIVING NEAR WATER SHOULD STAY ALERT FOR RISING WATER AND BE PREPARED TO DEAL WITH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEK WITH THUNDERSTORMS AND SHOWERS. ADDITIONAL RAINFALL MAY EXACERBATE FLOODING AND HIGH WATER LEVELS. THOSE LIVING NEAR WATER SHOULD STAY ALERT FOR RISING WATER AND BE PREPARED TO DEAL WITH FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 7, 12:55 AM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
1255 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM TORNADO 9 N WORDEN 46.10N 108.17W
06/06/2011 YELLOWSTONE MT LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED A TORNADO 9 MILES NORTH OF
WORDEN
&&
STCSpecial weather statement, Jun 7, 12:58 AM MDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 1258 AM MDT TUE JUN 7 2011 MTZ038-057-070730- NORTHERN BIG HORN MT-SOUTHERN BIG HORN MT- 1258 AM MDT TUE JUN 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BIG HORN COUNTY UNTIL 130 AM MDT... AT 1254 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF FORT SMITH...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... ST. XAVIER AROUND 110 AM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4574 10787 4553 10747 4524 10780 4533 10806 TIME...MOT...LOC 0658Z 218DEG 26KT 4541 10784
Local storm report, Jun 7, 1:01 AM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
101 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL ESE BIG TIMBER 45.83N 109.94W
06/06/2011 M2.00 INCH SWEET GRASS MT TRAINED SPOTTER
&&
AARONGSpecial weather statement, Jun 7, 1:21 AM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 121 AM MDT TUE JUN 7 2011 MTZ038-057-070745- NORTHERN BIG HORN MT-SOUTHERN BIG HORN MT- 121 AM MDT TUE JUN 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BIG HORN COUNTY UNTIL 145 AM MDT... AT 118 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF HARDIN...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HARDIN AROUND 140 AM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4590 10788 4586 10736 4544 10766 4551 10793 TIME...MOT...LOC 0721Z 204DEG 28KT 4560 10771
Special weather statement, Jun 7, 1:59 AM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
159 AM MDT TUE JUN 7 2011
MTZ030-031-035-057-070900-
NORTHERN BIG HORN MT-NORTHERN ROSEBUD MT-TREASURE MT-YELLOWSTONE MT-
159 AM MDT TUE JUN 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ROSEBUD...NORTHERN BIG
HORN...NORTHEASTERN YELLOWSTONE AND TREASURE COUNTIES UNTIL 300 AM
MDT...
AT 155 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A GROUP OF STRONG THUNDERSTORMS IN NORTHERN BIG HORN COUNTY AND
TREASURE COUNTY...MOVING NORTH TOWARDS ROSEBUD COUNTY AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4685 10669 4567 10688 4578 10809 4635 10799
4639 10792 4640 10778 4659 10779 4660 10783
4669 10779 4671 10783 4673 10780 4676 10785
4685 10787
TIME...MOT...LOC 0758Z 196DEG 26KT 4639 10743Special weather statement, Jun 7, 2:02 AM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BILLINGS MT 202 AM MDT TUE JUN 7 2011 MTZ033-037-070900- CARTER MT-FALLON MT- 202 AM MDT TUE JUN 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FALLON AND NORTHEASTERN CARTER COUNTIES UNTIL 300 AM MDT... AT 200 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF RIDGEWAY...OR 24 MILES SOUTHEAST OF EKALAKA...MOVING NORTH AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... MILL IRON AROUND 220 AM MDT. WEBSTER AROUND 235 AM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4541 10454 4621 10449 4620 10403 4535 10403 TIME...MOT...LOC 0802Z 193DEG 51KT 4562 10428
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:33 PM MDT | Special Weather Statement | BYZ | Sweet Grass | 57 min |
| Jun 6, 6:50 PM MDT | Severe Thunderstorm Warning | BYZ | Sweet Grass | 55 min |
| Jun 6, 6:55 PM MDT | Severe Thunderstorm Warning | BYZ | Golden Valley, Stillwater, Sweet Grass, Wheatland | 65 min |
| Jun 6, 7:12 PM MDT | Severe Thunderstorm Warning | BYZ | Stillwater, Sweet Grass | 33 min |
| Jun 6, 7:16 PM MDT | Severe Thunderstorm Warning | BYZ | Stillwater, Sweet Grass | 59 min |
| Jun 6, 7:16 PM MDT | Severe Thunderstorm Warning | BYZ | Stillwater, Sweet Grass | 21 min |
| Jun 6, 7:39 PM MDT | Tornado Warning | BYZ | Golden Valley, Wheatland | 36 min |
| Jun 6, 7:45 PM MDT | Severe Thunderstorm Warning | BYZ | Sweet Grass | 30 min |
| Jun 6, 7:46 PM MDT | Tornado Warning | BYZ | Stillwater | 29 min |
| Jun 6, 7:59 PM MDT | Severe Thunderstorm Warning | BYZ | Golden Valley | 61 min |
| Jun 6, 8:03 PM MDT | Flash Flood Warning | BYZ | Golden Valley, Stillwater, Sweet Grass, Wheatland | 3 hr |
| Jun 6, 8:09 PM MDT | Tornado Warning | BYZ | Stillwater, Yellowstone | 36 min |
| Jun 6, 8:13 PM MDT | Severe Thunderstorm Warning | BYZ | Golden Valley, Stillwater | 19 min |
| Jun 6, 8:25 PM MDT | Severe Thunderstorm Warning | BYZ | Wheatland | 50 min |
| Jun 6, 8:45 PM MDT | Severe Thunderstorm Warning | BYZ | Stillwater | 30 min |
| Jun 6, 8:45 PM MDT | Tornado Warning | BYZ | Stillwater, Yellowstone | 30 min |
| Jun 6, 8:48 PM MDT | Flash Flood Warning | BYZ | Golden Valley, Musselshell, Stillwater, Yellowstone | 3 hr |
| Jun 6, 8:53 PM MDT | Tornado Warning | BYZ | Musselshell, Yellowstone | 37 min |
| Jun 6, 9:09 PM MDT | Severe Thunderstorm Warning | BYZ | Golden Valley, Musselshell | 51 min |
| Jun 6, 9:12 PM MDT | Severe Thunderstorm Warning | BYZ | Stillwater | 18 min |
| Jun 6, 9:16 PM MDT | Tornado Warning | BYZ | Yellowstone | 29 min |
| Jun 6, 9:45 PM MDT | Tornado Warning | BYZ | Yellowstone | 30 min |
| Jun 6, 9:54 PM MDT | Severe Thunderstorm Warning | BYZ | Musselshell, Yellowstone | 51 min |
| Jun 6, 10:15 PM MDT | Tornado Warning | BYZ | Yellowstone | 30 min |
| Jun 6, 10:16 PM MDT | Special Weather Statement | BYZ | Rosebud | 59 min |
| Jun 6, 10:42 PM MDT | Severe Thunderstorm Warning | BYZ | Big Horn, Musselshell, Rosebud, Treasure, Yellowstone | 63 min |
| Jun 6, 11:42 PM MDT | Severe Thunderstorm Warning | BYZ | Rosebud | 35 min |
| Jun 6, 11:50 PM MDT | Special Weather Statement | BYZ | Sweet Grass | 55 min |
| Jun 7, 12:06 AM MDT | Special Weather Statement | BYZ | Custer | 54 min |
| Jun 7, 12:16 AM MDT | Special Weather Statement | BYZ | Big Horn | 29 min |
| Jun 7, 12:58 AM MDT | Special Weather Statement | BYZ | Big Horn | 32 min |
| Jun 7, 1:21 AM MDT | Special Weather Statement | BYZ | Big Horn | 24 min |
| Jun 7, 1:59 AM MDT | Special Weather Statement | BYZ | Treasure | 61 min |
| Jun 7, 2:02 AM MDT | Special Weather Statement | BYZ | Carter | 58 min |
| Jun 7, 8:17 AM MDT | Areal Flood Warning | BYZ | Golden Valley, Musselshell, Wheatland | 7 days |
Nearby
Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.